Alert archive / Illinois / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 7, NWS St. Louis, MO

February 20, 2014Clinton County, Madison County, Saint Clair County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Feb 20, 2014, 4:01 PM CST for Clinton County, Madison County, Saint Clair County, Illinois. It was in force for 44 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 20, 2014, 4:01 PM CST (22:01 UTC)
Expired
Feb 20, 2014, 4:45 PM CST
In force
44 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clinton County, IL, Madison County, IL, Saint Clair County, IL

The radar

The St Louis radar (KLSX), 107 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 20, 4:15 PM CSTTSTM WND GST 65Aviston, ILSHINGLES BLOWN OFF BUILDINGS
Feb 20, 4:19 PM CSTTSTM WND GST 50Aviston, ILPEA SIZED HAIL ALSO OBSERVED
Feb 20, 4:25 PM CSTTSTM WND DMG1 W Breese, ILSHED BLOWN DOWN ONE MILE WEST OF BREESE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 20, 1:36 PM CSTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.0 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2014-02-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2014-02-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 582 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
507 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
582 m²/s²
0-3 km storm-relative helicity
576 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

526 
WUUS53 KLSX 202201
SVRLSX
ILC027-119-163-202245-
/O.NEW.KLSX.SV.W.0007.140220T2201Z-140220T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
401 PM CST THU FEB 20 2014

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLINTON COUNTY IN SOUTH CENTRAL ILLINOIS...
  SOUTHEASTERN MADISON COUNTY IN SOUTHWEST ILLINOIS...
  NORTHEASTERN ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS...

* UNTIL 445 PM CST

* AT 359 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM HIGHLAND TO MASCOUTAH...AND MOVING EAST AT 55 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  NEW BADEN...BREESE...CARLYLE...TRENTON...JAMESTOWN...ST. ROSE...
  AVISTON...ALBERS...GERMANTOWN...BECKEMEYER...BOULDER...SHATTUC...
  DAMIANSVILLE...STOLLETOWN...BARTELSO...HUEY AND FERRIN.

THIS WARNING INCLUDES CARLYLE LAKE RECREATIONAL AREA.

THIS WARNING ALSO INCLUDES...
INTERSTATE 64 IN ILLINOIS FROM EXIT 23 TO EXIT 34.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3858 8914 3845 8996 3867 8989 3867 8963
      3874 8963 3873 8914 3860 8914
TIME...MOT...LOC 2201Z 250DEG 46KT 3876 8959 3849 8984

HAIL...1.00IN
WIND...60MPH

$$

KANOFSKY
4 follow-up statements
890 
WWUS53 KLSX 202217
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
417 PM CST THU FEB 20 2014

ILC163-202227-
/O.CAN.KLSX.SV.W.0007.000000T0000Z-140220T2245Z/
ST. CLAIR IL-
417 PM CST THU FEB 20 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ST. CLAIR COUNTY
IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3850 8964 3849 8971 3862 8970 3866 8971
      3867 8971 3867 8963 3874 8963 3873 8914
      3858 8915
TIME...MOT...LOC 2217Z 251DEG 40KT 3876 8947 3849 8972

$$

ILC027-119-202245-
/O.CON.KLSX.SV.W.0007.000000T0000Z-140220T2245Z/
MADISON IL-CLINTON IL-
417 PM CST THU FEB 20 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CLINTON AND
EXTREME SOUTHEASTERN MADISON COUNTIES UNTIL 445 PM CST...

AT 416 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM JAMESTOWN TO NEW MEMPHIS...AND MOVING EAST AT 45 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
BREESE...CARLYLE...ALBERS...GERMANTOWN...BECKEMEYER...BOULDER...
SHATTUC...DAMIANSVILLE...STOLLETOWN...BARTELSO...HUEY AND FERRIN.

THIS WARNING INCLUDES CARLYLE LAKE RECREATIONAL AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3850 8964 3849 8971 3862 8970 3866 8971
      3867 8971 3867 8963 3874 8963 3873 8914
      3858 8915
TIME...MOT...LOC 2217Z 251DEG 40KT 3876 8947 3849 8972

HAIL...1.00IN
WIND...60MPH

$$

KANOFSKY
931 
WWUS53 KLSX 202227
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
427 PM CST THU FEB 20 2014

ILC119-202237-
/O.CAN.KLSX.SV.W.0007.000000T0000Z-140220T2245Z/
MADISON IL-
427 PM CST THU FEB 20 2014

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN MADISON
COUNTY IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3858 8916 3849 8970 3862 8970 3866 8971
      3865 8960 3874 8959 3873 8914
TIME...MOT...LOC 2227Z 251DEG 40KT 3879 8933 3853 8959

$$

ILC027-202245-
/O.CON.KLSX.SV.W.0007.000000T0000Z-140220T2245Z/
CLINTON IL-
427 PM CST THU FEB 20 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CLINTON COUNTY
UNTIL 445 PM CST...

AT 426 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BEAVER CREEK TO ALBERS...AND MOVING EAST AT 45 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
CARLYLE...GERMANTOWN...BECKEMEYER...BOULDER...SHATTUC...BARTELSO...
HUEY AND FERRIN.

THIS WARNING INCLUDES CARLYLE LAKE RECREATIONAL AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3858 8916 3849 8970 3862 8970 3866 8971
      3865 8960 3874 8959 3873 8914
TIME...MOT...LOC 2227Z 251DEG 40KT 3879 8933 3853 8959

HAIL...1.00IN
WIND...60MPH

$$

KANOFSKY
926 
WWUS53 KLSX 202232
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
432 PM CST THU FEB 20 2014

ILC027-202245-
/O.CON.KLSX.SV.W.0007.000000T0000Z-140220T2245Z/
CLINTON IL-
432 PM CST THU FEB 20 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CLINTON COUNTY
UNTIL 445 PM CST...

AT 429 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TAMALCO TO GERMANTOWN...AND MOVING EAST AT 45 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...LAW ENFORCEMENT MEASURED 65 MPH WIND GUSTS WITH THESE       
         STORMS AND SHINGLES WERE BLOWN OFF OF BUILDINGS.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
CARLYLE...BECKEMEYER...BOULDER...SHATTUC...BARTELSO...HUEY AND
FERRIN.

THIS WARNING INCLUDES CARLYLE LAKE RECREATIONAL AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3858 8916 3851 8958 3851 8961 3874 8959
      3873 8914
TIME...MOT...LOC 2232Z 251DEG 40KT 3881 8926 3855 8952

HAIL...1.00IN
WIND...60MPH

$$

KANOFSKY
451 
WWUS53 KLSX 202249
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
449 PM CST THU FEB 20 2014

ILC027-202259-
/O.EXP.KLSX.SV.W.0007.000000T0000Z-140220T2245Z/
CLINTON IL-
449 PM CST THU FEB 20 2014

...THE SEVERE THUNDERSTORM WARNING FOR CLINTON COUNTY HAS EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY IN CLINTON COUNTY HOWEVER SEVERE THUNDERSTORM WARNINGS 
REMAIN IN EFFECT FOR SOME NEIGHBORING COUNTIES.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 7 PM.

LAT...LON 3858 8916 3851 8958 3851 8961 3874 8959
      3873 8914
TIME...MOT...LOC 2232Z 251DEG 40KT 3881 8926 3855 8952

$$

KANOFSKY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 20, 3:20 PM CST, 41 minutes earlier.

Area forecast discussion, Feb 20, 3:20 PM CST, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
320 PM CST Thu Feb 20 2014

.SHORT TERM:  (Through Late Tonight)
Issued at 312 PM CST Thu Feb 20 2014

Several bands of thunderstorms have developed head of the front and
these will continue to push quickly eastward through the remainder
of the afternoon and into the early evening. Attendant with the
storms will be primarily a threat of damaging winds and small
hail, possibly an isolated tornado. All of the storms should exit
the CWA by 00z as the cold front surges eastward. We have been
observing an initial strong blast of southwest to west winds of
50-60 mph with the passage of the front coincident with an area of
deeper mixing within the dry slot. Following this brief blast, the
winds have been decreasing into the 20-30 mph range with gusts of
40-50 mph. Given this initial surge is brief we will continue with
just the wind advisory which covers the main thrust of the wind
event into the evening hours. The winds will remain gusty
overnight in the wake of the front and deepening cyclone, but will
diminish from the intensity of this afternoon and evening. Post-
frontal stratus will blanket the area for at least a portion of
this evening and then push out of the area by 03z. Within the
stratus there could be an accompanying sprinkle or flurry in
northeast MO and west central IL, otherwise clear skies expected
ovenight. We will be cancelling the flood watch as storms have
exited NEMO and are moving quite rapidly in south central IL and
don't pose a flood threat.

Glass

.LONG TERM:  (Friday through Next Thursday)
Issued at 258 PM CST Thu Feb 20 2014

On Friday, gusty west winds to back to the southwest as a weak
surface ridge builds in. Winds will be gusting to near 35 mph at
times. Otherwise, mostly sunny with highs ranging from the upper
40s north to the upper 50s over central and southern Missouri.

A weak cold front slides through Friday night, but energy to
remain just north and northeast of forecast area, so should see
dry conditions. Did keep silent slight chance pops over northeast
MO and west central IL on Friday where some light snow/light rain
may be possible, but confidence is low right now.

By Saturday, surface ridge to build back in with cooler conditions
expected. Highs will only be in the upper 30s to upper 50s, but
still near normal for this time of year. Lows Saturday night will be
in the low 20s to low 30s. In the meantime, a stalled frontal
boundary will setup just south of forecast area with some
overrunning pcpn possible as a shortwave rides along the boundary,
but confidence is low at this time. Just kept silent slight
chance pops for Saturday night for some light rain/snow mix.

On Sunday, surface ridge to strengthen and bring in cooler weather
for the remainder of the forecast period. Highs on Sunday will only
be in the low 30s to mid 40s with lows Sunday night in the mid teens
to low 20s.

Beyond that, next chance for precipitation will be Monday and
Monday night, though best chances will be over northern MO and
northern half of IL, so kept silent slight chance pops in this
area. With colder air moving in, the precipitation will be in the
form of light snow with this system. Colder weather to persist
through mid week with highs in the mid 20s to low 40s through
Wednesday and lows in the teens to low 20s. Then even colder air
to filter in by Thursday with highs only in the upper teens to mid
30s.

Byrd

&&

.AVIATION:  (For the 18z TAFs through 18z Friday Afternoon)
Issued at 1127 AM CST Thu Feb 20 2014

Surface low now NW of KMKC will move northeastward this afternoon
and tonight with the warm front lifting northward through KUIN
within the next hour or so, and the trailing cold front sweeping
eastward across the area this afternoon. Predominately VFR
conditons are expected ahead of the cold front along with gusty
southerly winds. The exception is with any thunderstorms occurring
along/ahead of front which could drop flight conditions briefly
to IFR and contain strong winds. Coverage of any storms is hard to
judge at this time and thus have just mentioned Vicinity in the
current TAFS and will update as needed once coverage and impacts
can be determined. Very strong southwest-west winds gusting 38-45
kts will occur with the passage of the cold front, along with a
period of MVFR cigs. Clouds will clear this evening and the winds
should diminish some this evening but will remain gusty through
the period.

Specifics for KSTL:

VFR conditions and gusty southerly winds are expected until a cold front
passage around 22z. Thunderstorm chances/coverage with the cold
front are hard to judge at this time, and thus have kept with a
mention of VCTS and will update if needed once coverage and impacts
can be determined. Very strong southwest-west winds gusting 38-45
kts will occur with the passage of the cold front at 22z, along
with a period of MVFR cigs into mid-evening. Clouds will clear
around 02-03z and the winds should diminish some this evening but
will remain gusty through the period.

Glass

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...WIND ADVISORY until Midnight CST tonight FOR Audrain MO-Boone MO-
     Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
     Iron MO-Jefferson MO-Knox MO-Lewis MO-Lincoln MO-Madison MO-
     Marion MO-Moniteau MO-Monroe MO-Montgomery MO-Osage MO-Pike
     MO-Ralls MO-Reynolds MO-Shelby MO-St. Charles MO-St.
     Francois MO-St. Louis City MO-St. Louis MO-Ste. Genevieve
     MO-Warren MO-Washington MO.

IL...WIND ADVISORY until Midnight CST tonight FOR Adams IL-Bond IL-
     Brown IL-Calhoun IL-Clinton IL-Fayette IL-Greene IL-Jersey
     IL-Macoupin IL-Madison IL-Marion IL-Monroe IL-Montgomery IL-
     Pike IL-Randolph IL-St. Clair IL-Washington IL.

&&

WFO LSX
Hazardous weather outlook, Feb 20, 4:31 AM CST, 11 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
431 AM CST THU FEB 20 2014

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-211045-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
431 AM CST THU FEB 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY TODAY AS A COLD FRONT MOVES THROUGH THE
AREA. SOME OF THE THUNDERSTORMS MAY BE SEVERE ACROSS SOUTHEAST
MISSOURI AND SOUTHWEST ILLINOIS THIS AFTERNOON. DAMAGING WINDS
WILL BE THE PRIMARY THREAT WITH ISOLATED TORNADOES POSSIBLE. THE
POTENTIAL FOR FLOODING ON RIVERS AND STREAMS WILL CONTINUE TODAY
ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. SEE THE FLOOD
WATCH PRODUCT FOR MORE DETAILS. VERY STRONG AND GUSTY WINDS ARE
ALSO EXPECTED THIS AFTERNOON AND THIS EVENING. SEE THE WIND
ADVISORY PRODUCT FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT HEAVY RAINFALL...ANY FLOODING
OR SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE TODAY.

GKS

In the hours before

Local storm report, Feb 20, 3:34 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
334 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND DMG     BETHALTO                38.90N  90.05W
02/20/2014                   MADISON            IL   AMATEUR RADIO

            LARGE TREE LIMBS DOWN APPROX 6-8 INCHES IN DIAMETER.
            ALSO 2 FOOT DIAMETER HEALTHY TREE BLOWN DOWN. IN
            VICINITY OF HWY 255 AND HWY 140

&&

JP
Local storm report, Feb 20, 3:42 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
342 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     HAIL             2 ENE FAIRVIEW HEIGHTS  38.60N  89.97W
02/20/2014  E0.50 INCH       ST. CLAIR          IL   COCORAHS

&&

JP
Local storm report, Feb 20, 3:44 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
344 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     NON-TSTM WND DMG EDGEWOOD                39.27N  91.08W
02/20/2014                   PIKE               MO   LAW ENFORCEMENT

            GRADIENT WINDS BLEW OVER A SEMI TRACTOR TRAILER ON U.S.
            HIGHWAY 61 NEAR HIGHWAY WW. NO INJURIES REPORTED.

&&

BYRD
Local storm report, Feb 20, 3:49 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
349 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0224 PM     TSTM WND DMG     1 N MARTINSBURG         39.53N  90.84W
02/20/2014                   PIKE               IL   PUBLIC

            ONE HOME HAD ALL WINDOWS SHATTERED AND MOST ROOF
            SHINGLES REMOVED. A 30 TO 40 YARD ROW OF PINE TREES WERE
            SHEARED OFF NEAR THE BASE. SEVERAL LARGE 2 TO 3 FOOT
            DIAMETER TREES WERE ALSO SNAPPED. 3 LARGE MACHINE SHEDS
            WERE ALSO SEVERELY DAMAGED.

&&

JP
Local storm report, Feb 20, 3:54 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
354 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND GST     PLAINVIEW               39.16N  89.99W
02/20/2014  M52 MPH          MACOUPIN           IL   TRAINED SPOTTER

&&

JP
Local storm report, Feb 20, 3:59 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
359 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             1 N IRVING              39.22N  89.41W
02/20/2014  E0.25 INCH       MONTGOMERY         IL   TRAINED SPOTTER

&&

BYRD

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 20, 4:22 AM CSTWind AdvisoryLSXAdams, Bond, Brown, Calhoun, Clinton, Fayette and 11 more20 hr
Feb 20, 1:44 PM CSTSevere Thunderstorm WarningLSXAdams, Pike46 min
Feb 20, 2:25 PM CSTSevere Thunderstorm WarningLSXAdams, Brown, Pike35 min
Feb 20, 2:58 PM CSTSevere Thunderstorm WarningLSXGreene, Jersey, Macoupin, Montgomery47 min
Feb 20, 3:25 PM CSTSevere Thunderstorm WarningLSXBond, Macoupin, Madison50 min
Feb 20, 3:42 PM CSTSevere Thunderstorm WarningLSXMacoupin, Montgomery48 min
Feb 20, 3:55 PM CSTSevere Thunderstorm WarningLSXBond, Fayette50 min
Feb 20, 4:10 PM CSTTornado WarningLSXFayette, Montgomery20 min
Feb 20, 4:23 PM CSTSevere Thunderstorm WarningLSXFayette52 min
Feb 20, 4:35 PM CSTSevere Thunderstorm WarningLSXClinton, Marion, Randolph, Washington40 min
Feb 20, 4:40 PM CSTTornado WarningLSXFayette35 min
Feb 20, 5:09 PM CSTSevere Thunderstorm WarningLSXClinton, Fayette, Marion, Washington51 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.